# SDR SWAA2024110747347

- Difficulty date: October 10, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE IS DELAMINATED ON TRAILING EDGE.<[01] REMOVED LEFT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE PER SRM 51-40-02.;[02] PART REMOVAL ONLY;[03] DRILL NEW LEFT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE (TOP SIDE ONLY) IAW SRM 51-40-02.;[04] DRILLED NEW LEFT WING INBOARD MAIN FLAP TRAILING EDGE WEDGE; INSTALLED NUT-PLATES IAW SRM 51-40-02.;[05] APPLIED EXTERIOR PAINT FINIS ON NEW LH WING IB MAIN FLAP WEDGE IAW AMM 51-21-73.;[06] INSPECTED C/A 4 AND 5;[07] PARTS UPDATE;[08] O.K. TO INSTALL PANEL 553 ET;[09] C.A. STEP 8. OKAY TO INSTALL FLAP PANEL 553 ET. RII;[10] REMOVED AND REPLACED WEDGE PER SRM 51-40-02;[11] VERIFIED C.A. STEP 10 (AMT P. GIETZEN) NEW REPLACEMENT WEDGE INSTALLATION PER SRM 51-40-02. RII.
